×

Multiple positive solutions of singular two point boundary value problems for second order impulsive differential equations. (English) Zbl 1069.34035

The authors consider a singular two-point boundary value problem for a second-order differential equation with impulses at fixed moments. The existence of positive solutions is investigated by combining the method of upper and lower solutions with fixed-point index theorems on a cone.

MSC:

34B18 Positive solutions to nonlinear boundary value problems for ordinary differential equations
34A37 Ordinary differential equations with impulses
34B16 Singular nonlinear boundary value problems for ordinary differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Agarwal, R. P.; O’Regan, D., Multiple nonnegative solutions for second order impulsive differential equations, Appl. Math. Computat, 114, 51-59 (2000) · Zbl 1047.34008
[2] Eloe, P. W.; Henderson, J., Positive solutions of boundary value problems for ordinary differential equations with impulse, Dyn. Continuous, Discr. Impuls. Syst, 4, 285-294 (1998) · Zbl 0903.34013
[3] Erbe, L. H.; Liu, X., Existence results for boundary value problems of second order impulsive differential equations, J. Math. Anal. Appl, 149, 56-69 (1990) · Zbl 0711.34027
[4] Erbe, L. H.; Krawcewicz, W., Existence of solutions to boundary value problems for impulsive second order differential inclusions, Rocky Mountain J. Math, 22, 1-20 (1992) · Zbl 0784.34012
[5] Frigon, M.; O’Regan, D., Boundary value problems for nonlinear second order impulsive differential equations using set-valued maps, Appl. Anal, 58, 325-333 (1995) · Zbl 0831.34008
[6] Gaudenzi, M.; Habets, P.; Zanolin, F., Positive solutions of singular boundary value problems with indefinite weight, Bull. Belgian Math. Soc, 10, 607-619 (2003) · Zbl 1048.34045
[7] Guo, D., Existence of boundary value problems for nonlinear second order impulsive differential equations in Banach spaces, J. Math. Anal. Appl, 181, 407-421 (1994) · Zbl 0807.34076
[8] Guo, D.; Lakshmikantham, V., Nonlinear Problems in Abstract Cones (1998), Academic Press: Academic Press New York
[9] Guo, D.; Liu, X., Multiple positive solutions of boundary value problems for impulsive differential equations, Nonlinear Anal. TMA, 25, 327-337 (1995) · Zbl 0840.34015
[10] Ko, B.; Lee, Y. H., Multiplicity results of ordered positive solutions for semilinear elliptic problems on \(\textbf{R}^n \), J. Korean Math. Soc, 36, 355-367 (1999) · Zbl 0923.35060
[11] Lakmeche, A.; Boucherif, A., Boundary value problems for impulsive second order differential equations, Dyn. Continuous, Discr. Impuls. Syst, 9, 313-319 (2002) · Zbl 1013.34024
[12] E.K. Lee, Y.H. Lee, Multiplicity results of the Gelfand type singular boundary value problems for impulsive differential equations, Dyn. Continuous, Discr. Impuls. Syst., in press; E.K. Lee, Y.H. Lee, Multiplicity results of the Gelfand type singular boundary value problems for impulsive differential equations, Dyn. Continuous, Discr. Impuls. Syst., in press · Zbl 1062.34026
[13] Lee, Y. H., Eigenvalues of singular boundary value problems and existence results for positive radial solutions of semilinear elliptic problems in exterior domains, Differ. Integral Equat, 13, 631-648 (2000) · Zbl 0970.35036
[14] Xu, X., Positive solutions of generalized Emden-Fowler equations, Nonlinear Anal. TMA, 53, 23-44 (2003) · Zbl 1025.34027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.